# SDR 98ZZZX3690

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 2424 · AC Regulator
- Part: Alternator
- Part number: ALT9422R
- Condition: Inoperative
- Location: Engine
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ALTERNATOR NOT OPERATING.  TIS 44.4 HOURS.
